Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Stabilized nonconforming finite element methods for data assimilation in incompressible flows


Authors: Erik Burman and Peter Hansbo
Journal: Math. Comp. 87 (2018), 1029-1050
MSC (2010): Primary 65N30, 65N20; Secondary 65N12, 76D07, 76D55
DOI: https://doi.org/10.1090/mcom/3255
Published electronically: September 19, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a stabilized nonconforming finite element method for data assimilation in incompressible flow subject to the Stokes equations. The method uses a primal dual structure that allows for the inclusion of nonstandard data. Error estimates are obtained that are optimal compared to the conditional stability of the ill-posed data assimilation problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 65N30, 65N20, 65N12, 76D07, 76D55

Retrieve articles in all journals with MSC (2010): 65N30, 65N20, 65N12, 76D07, 76D55


Additional Information

Erik Burman
Affiliation: Department of Mathematics, University College London, London, UK-WC1E 6BT, United Kingdom
Email: e.burman@ucl.ac.uk

Peter Hansbo
Affiliation: Department of Mechanical Engineering, Jönköping University, SE-55111 Jönköping, Sweden
Email: peter.hansbo@ju.se

DOI: https://doi.org/10.1090/mcom/3255
Received by editor(s): March 21, 2016
Received by editor(s) in revised form: November 14, 2016
Published electronically: September 19, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society